# SDR AALA201705319014

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 27,614 hours, 9,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: D5211024821000
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING MECHANISM OUT OF ADJUSTMENT. LOCK/UNLOCK FLAGS DO NOT DISPLAY CORRECTLY. ADJUSTED LOCK/UNLOCK FLAG MECHANISM IAW AMM 52-22-00 OPS CHECKED NORMAL.
